# SDR SWAA2020113026951

- Difficulty date: October 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7505
- Condition: Bent
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT FWD CARGO BAY BS 500B-BS 500C RBL 24 WL 156.  REMOVED AND REPLACED INTERCOSTAL AT FCB BS 500B TO BS 500C RBL 24 WL 156, AS PER SRM 51-40-02-0G-0 AND DRAWING NR 143A7505.  INTERCOSTAL WAS EVALUATED AND FOUND TO BE OUT OF LIMITS, AS PER SRM 53-00-53-1A-2.  PART REPAIRABLE BY REPLACEMENT, AS PER SRM 51-70-02-0G-0 PARAGRAPH 9C.
